Results 1 to 4 of 4

Thread: Laser while on Accutane

  1. #1
    Senior Member
    Join Date
    Nov 2008
    Location
    Chicago
    Posts
    175

    Default Laser while on Accutane

    Hi forum,

    I am really confused about if I should have YAG laser on my eyelids while currently being on Accutane.

    I have been on Accutane since 7/25/2012. I'm currently on 80mg/day.

    I have suddenly, seemingly over night, developed lots of veins in the area above the eyelid/below the eyebrow. (I'm not sure what the name of that area is.) That area also has a general purplish color.

    I have been to a doctor before for these veins. He is actually very knowledgeable about doing laser on the eye. My eye doctor referred me to him. It's surprisingly safe. He uses a YAG laser. I have had my eyelids and area below the eyebrows lasered by him before, and it worked really well.

    I haven't needed my eyes lasered since last summer, 2011. I was hoping to be done with that. But the occular rosacea seems to have returned with a vengeance almost over night. I have no idea why. The veins re-appeared just a few days ago. Maybe it is the cold weather.

    My question is....my occular rosacea is getting unbearable. I know you're not supposed to get laser while on Accutane, and I have even read you can't get laser for 6 - 12 months after you stop Accutane. But I'm in real discomfort all the time now, with burning eyelids. I can't imagine being able to tolerate this for another 8 months.

    I don't know what to do. I've just started using Metrocream on my eyelids last night. It's too early to tell if that will help, but my eyes are still burning pretty bad.

    Does anyone have any advice? Might it be ok to do the YAG laser anyway? It does not cause any purpura, and any redness from the YAG laser is gone by the next day. It's a lot less invasive than V-beam. It's probably the least invasive laser I've ever had. I'm getting so incredibly tempted to just get the YAG laser since my eyelids are burning so badly...but I'm really scared and don't want to cause permanent scarring.

    Please help
    thank you

  2. #2
    Junior Member
    Join Date
    Oct 2012
    Posts
    2

    Default

    Ti consiglio di smettere con l'accutane;io l'ho fatto per 7 mesi,e dopo 15 giorni dalla fine della cura mi venuta una emmoragia cerebrale..l'accutane molto pericoloso e delle volte si rischia molto a prenderlo.

  3. #3
    Senior Member johnabetts's Avatar
    Join Date
    Sep 2012
    Location
    England
    Posts
    1,128
    Country: UK

    Default

    Quote Originally Posted by ken50 View Post
    Ti consiglio di smettere con l'accutane;io l'ho fatto per 7 mesi,e dopo 15 giorni dalla fine della cura mi venuta una emmoragia cerebrale..l'accutane molto pericoloso e delle volte si rischia molto a prenderlo.
    I suggest you stop with the accutane, I did it for 7 months, and 15 days after the end of treatment I got a brain hemorrhage .. accutane is very dangerous and very often you are likely to get it.

  4. #4
    Senior Member
    Join Date
    Sep 2005
    Location
    Chicago
    Posts
    1,085

    Default

    80mg. a day is way way high, I'm on 5mg. every other day.

Similar Threads

  1. laser and accutane
    By sibod2002 in forum Intense pulsed light and laser
    Replies: 3
    Last Post: 18th February 2008, 09:04 PM
  2. Accutane and laser:
    By boyandhisdog in forum Prescription medications
    Replies: 4
    Last Post: 16th October 2007, 04:49 PM
  3. Accutane and IPL/laser
    By sweden in forum Intense pulsed light and laser
    Replies: 6
    Last Post: 4th October 2007, 06:33 PM
  4. Accutane and laser
    By milton in forum Intense pulsed light and laser
    Replies: 1
    Last Post: 27th April 2007, 04:22 AM
  5. Accutane and laser
    By milton in forum General rosacea questions
    Replies: 3
    Last Post: 26th April 2007, 02:26 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •